Admissible integral manifolds for partial neutral functional-differential equations

Authors

  • Thieu Huy Nguyen School Appl. Math. and Informatics, Hanoi Univ. Sci. and Technology, Vietnam https://orcid.org/0000-0003-3790-8592
  • Vu Thi Ngoc Ha School Appl. Math. and Informatics, Hanoi Univ. Sci. and Technology, Vietnam
  • Trinh Xuan Yen Hung Yen Univ. Technology and Education, Vietnam)

DOI:

https://doi.org/10.37863/umzh.v74i10.6257

Keywords:

ADMISSIBLE INTEGRAL

Abstract

UDC 517.9

We prove the existence and attraction property for admissible invariant unstable and center-unstable manifolds of admissible classes of solutions to the partial neutral functional-differential equation in Banach space X  of the form tFut=A(t)Fut+f(t,ut),ts,t,sR,us=ϕC:=C([r,0],X) under the conditions that the family of linear partial differential operators (A(t))tR generates the evolution family (U(t,s))ts with an exponential dichotomy on the whole line R;  the difference operator  F:CX is bounded and linear, and the nonlinear delay operator f satisfies the φ-Lipschitz condition, i.e., f(t,ϕ)f(t,ψ)φ(t)ϕψC for ϕ,ψC, where φ() belongs to an admissible function space defined on R.  We also prove that an unstable manifold of the admissible class attracts all other solutions with exponential rates.  Our main method is based on the Lyapunov – Perron equation combined with the admissibility of function spaces.  We  apply our results to the finite-delayed heat equation for a material with memory. 

References

Nguyen Thieu Huy, Invariant manifolds of admissible classes for semi-linear evolution equations, J. Different. Equat., 246, 1820 – 1844 (2009).

Nguyen Thieu Huy, Stable manifolds for semi-linear evolution equations and admissibility of function spaces on a half-line, J. Math. Anal. and Appl., 354, 372 – 386 (2009).

Nguyen Thieu Huy, Pham Van Bang, Hyperbolicity of solution semigroups for linear neutral differential equations, Semigroup Forum, 84, 216 – 228 (2012).

Nguyen Thieu Huy, Pham Van Bang, Unstable manifolds for partial neutral differential equations and admissibility of function spaces, Acta Math. Vietnam, 42, 187 – 207 (2017).

N. T. Huy, V. T. N. Ha, Admissible integral manifolds for semi-linear evolution equations,} Ann. Polon. Math., 112, 127 – 163 (2014).

N. T. Huy, T. V. Duoc, D. X. Khanh, Attraction property of admissible integral manifolds and applications to Fisher – Kolmogorov model,} Taiwanese J. Math., 20, 365 – 385 (2016).

J. J. Massera, J. J. Sch"{a}ffer, Linear differential equations and function spaces, Acad. Press, New York (1966).

N. V. Minh, F. R"{a}biger, R. Schnaubelt, Exponential stability, exponential expansiveness and exponential dichotomy of evolution equations on the half line, Integral Equations and Operator Theory, 32, 332 – 353 (1998).

N. V. Minh, J. Wu, Invariant manifolds of partial functional differential equations, J. Different. Equat., 198, 381 – 421 (2004).

R. Nagel, G. Nickel, Well-posedness for non-autonomous abstract Cauchy problems, Progr. Nonlinear Different. Equat. and Appl., 50, 279 – 293 (2002).

A. Pazy, Semigroup of linear operators and application to partial differential equations, Springer-Verlag, Berlin (1983).

H. Petzeltov'a, O. J. Staffans, Spectral decomposition and invariant manifolds for some functional partial differential equations, J. Different. Equat., 138, 301 – 327 (1997).

J. Wu, Theory and applications of partial functional differential equations, Springer-Verlag (1996).

Downloads

Published

27.11.2022

Issue

Section

Research articles

How to Cite

Nguyen, Thieu Huy, et al. “Admissible Integral Manifolds for Partial Neutral Functional-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 74, no. 10, Nov. 2022, pp. 1364-87, https://doi.org/10.37863/umzh.v74i10.6257.